# SDR AALA202412069886

- Difficulty date: October 9, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,442 hours, 38,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OUT OF ADJUSTMENT OF THE TORSION BAR BELLCRANK ON PASSENGER CREW  DOOR 841 AT FWD GALLEY AREA. MAINTENANCE PERFORMED ADJUSTMENT OF THE TORSION BAR BELLCRANK ON PASSENGER CREW DOOR 841 AT FWD GALLEY AREA IAWAMM 52-11-21-400-001-A STEP 4.J.(7)THRU(9).
